A member asked:

Just now ive used chemical-hairremoval on my penis & anus,some went on testicle skin.now all that is red.what should i do?ihave no prior alergies.ems?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Skin reaction: This is a primary skin reaction of sensitive scrotal skin and not an allergic reaction. Wash the scrotum with a gentle soap. To relieve burning sensation apply cool water with a facecloth. Pat dry and apply mild strength cortisone type cream or ointment that your pharmacist can recommend. An antihistamine pill like benadryl(causes drowsiness) or claritin(nondrowsy) can be taken to relieve itching

Answered 1/16/2019

228 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question